Last reply 5 years ago
Arm sensations at night

I think I’ve posted about this before but…

It’s gotten worse. I have a sensation sometimes at night where my arm has a strange feeling build up that culminates in my arm twitching. Sometimes I can stop it sometimes not. It feels like every muscle in my arm needs to stretch and builds up until the twitch. This is repetitive (perhaps 10 times maybe more) and there is a gap of maybe 20 – 60 seconds before the build up again. It wakes me up in the middle of the night and I can’t sleep until it stops. It’s worse than last time in that it now happens in both arms and sometimes across my upper body.

It’s happened for 3 nights on the trot now, any advice or info greatly appreciated!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 years ago

@jonnydrama, it sounds like a neuropathic issue. Or, as I regard it, an “itch that you can’t scratch” – you put up with it for so long and then you need to ………..spasm.
There are medications that can dull this down for you. So have a word with your MS Nurse and see what they suggest.


jonnydrama
5 years ago

Thanks stumbler, didn’t know what to call it but that’s a very good analogy!


hugmachine
5 years ago

I get a variety of twitches/pains in my arms (although my left arm is a lot worse) its mainly neuropathic according to my neuro so i take amitryptilime. it doesnt get rid of it completely but it does help! hope you get some relief xxx


smallfry
5 years ago

i have a problem with my arms and hands falling asleep and along with lots of pain! and as i type my hands are numb! hope it gets better for you!


smallfry
5 years ago

i guess i should say my arms and hands go numb about a half hour after i lay down!


elsi
5 years ago

are you taking any medication? i get spasms in my legs and everywhere after i take interferon and i need to stretch and goes along with shivering. if i`m not taking any paracetamol i wake up too. but i definitely only get it after taking the meds…


jonnydrama
5 years ago

I’m on copaxone but unrelated to that. I had it those 3 nights and not since – one of those annoying comers and goers!


Gingus
5 years ago

Hi @jonnydrama I get the twitching in my feet but since taking backlofen and amatriptalyn (not sure if that’s spelt correctly)it’s a lot better than it was, doesn’t keep me awake half as much these days.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.